Publicacions Matemàtiques

Positive Neighborhoods of Curves

M. Falla Luza and P. Sad

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


In this work we study when neighborhoods of curves in holomorphic surfaces with positive self-intersection number can be embedded in the projective plane.

Article information

Publ. Mat., Volume 64, Number 1 (2020), 333-351.

Received: 7 May 2018
Revised: 12 November 2018
First available in Project Euclid: 3 January 2020

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32S65: Singularities of holomorphic vector fields and foliations
Secondary: 57N40: Neighborhoods of submanifolds

positive self-intersection holomorphic foliation


Falla Luza, M.; Sad, P. Positive Neighborhoods of Curves. Publ. Mat. 64 (2020), no. 1, 333--351. doi:10.5565/PUBLMAT6412013.

Export citation